# SDR CALA2025092509257

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS M1694 FAILED A BATTERY CAPACITY CHECK.  REMOVED AND INSTALLED A NEW BATTERY PACK M1694, OPS TESTED GOOD AND REINSTALLED SIDEWALL CARPET RISER IAW AMM 33-51-06-960-805.
